Hey there! Sign in to join this conversationNew here? Join for free
    Offline

    7
    ReputationRep:
    (Original post by Anonymous #2)
    I hope the appointment goes alright for you. There's absolutely no shame in taking meds if that's what happens :hugs:
    Thanks

    Yeah I know there's no shame in it. I was put on prozac a couple of years ago and after a couple of weeks and it induced mania so I'm just worried about what they're going to do as SSRI's are obviously out of the picture. It's evident I need to be on something to sort me out and in my current state I doubt I'll get anything out of the therapy I'm starting in a couple of weeks. I just hate how medication seems to be just taking wild stabs in the dark and hoping something will work.
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by LesPaul_Player91)
    Thanks

    Yeah I know there's no shame in it. I was put on prozac a couple of years ago and after a couple of weeks and it induced mania so I'm just worried about what they're going to do as SSRI's are obviously out of the picture. It's evident I need to be on something to sort me out and in my current state I doubt I'll get anything out of the therapy I'm starting in a couple of weeks. I just hate how medication seems to be just taking wild stabs in the dark and hoping something will work.
    SSRI's might not be out of the picture, different meds produce different side effects. But there are different meds, its very rare to find a med that works first time, but i think its like that with lots of meds not just ADs. Have you had any counseling??


    Posted from TSR Mobile
    Offline

    3
    ReputationRep:
    (Original post by LesPaul_Player91)
    Thanks

    Yeah I know there's no shame in it. I was put on prozac a couple of years ago and after a couple of weeks and it induced mania so I'm just worried about what they're going to do as SSRI's are obviously out of the picture. It's evident I need to be on something to sort me out and in my current state I doubt I'll get anything out of the therapy I'm starting in a couple of weeks. I just hate how medication seems to be just taking wild stabs in the dark and hoping something will work.
    Hopefully your GP will be recommend something that will help you then along with therapy you'll start to feel better. I'm lucky because prozac really helped me for the most part and the side effects were favourable to me not taking it at all. Let us know how you get on :yep:
    Offline

    7
    ReputationRep:
    (Original post by PandaWho)
    SSRI's might not be out of the picture, different meds produce different side effects. But there are different meds, its very rare to find a med that works first time, but i think its like that with lots of meds not just ADs. Have you had any counseling??


    Posted from TSR Mobile
    Yeah it's true. I dunno, I guess I'm just pretty pessimistic when it comes to medication. I'm going in with an open mind though I mean it's evident I need help.

    I saw student support last week but the racing thoughts and over hyperactiveness had gone, the depression stayed but I was able to sort it out with meditation. They said that if it came back to contact them again which I did and I have a counselling appointment in three weeks and they said I should see my GP.

    I've had counselling in the past and it's been really helpful both with my OCD and my mood issues. My last therapist was great and really helped me sort stuff out including noticing when my mood elevates too much as well as goes down so I'm hopeful counselling will help again. I've never experienced depression and crazy hyperactivity at the same time before though and it's been hellish. I mean I know when to bring my mood down and up but have no idea how to shift it when it's like a combo of the two.
    Offline

    9
    ReputationRep:
    I ****ing give up on ****ing everything. nothing can ****ing help me, literally ****ing nothing. ****ing hate bpd and the way it makes me ****ing feel. just **** this.
    Offline

    7
    ReputationRep:
    (Original post by Anonymous #2)
    Hopefully your GP will be recommend something that will help you then along with therapy you'll start to feel better. I'm lucky because prozac really helped me for the most part and the side effects were favourable to me not taking it at all. Let us know how you get on :yep:
    Yeah, hopefully they can sort something out. Glad the prozac is working for you, before it sent me manic it worked perfectly. I came off it and was able to sort stuff out via therapy. It's annoying as I've been med free for a year and a half and was fine (well as fine as one can be!). I found that meditation was great for regulating my mood. Thanks for the support
    Offline

    0
    ReputationRep:
    Squirrelman is pissing me off :/
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by ScaryScience)
    I ****ing give up on ****ing everything. nothing can ****ing help me, literally ****ing nothing. ****ing hate bpd and the way it makes me ****ing feel. just **** this.
    Oh hun :jumphug:


    Posted from TSR Mobile
    Offline

    3
    ReputationRep:
    (Original post by ScaryScience)
    I ****ing give up on ****ing everything. nothing can ****ing help me, literally ****ing nothing. ****ing hate bpd and the way it makes me ****ing feel. just **** this.
    :hugs: :hugs: :hugs:
    (Original post by LesPaul_Player91)
    Yeah, hopefully they can sort something out. Glad the prozac is working for you, before it sent me manic it worked perfectly. I came off it and was able to sort stuff out via therapy. It's annoying as I've been med free for a year and a half and was fine (well as fine as one can be!). I found that meditation was great for regulating my mood. Thanks for the support
    I'm not on it anymore, I stopped taking it altogether in May (don't ask ). I've found meditation to be quite helpful as well, if time is set aside for it then I reckon in some cases other people could really benefit. No worries
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by LesPaul_Player91)
    Yeah it's true. I dunno, I guess I'm just pretty pessimistic when it comes to medication. I'm going in with an open mind though I mean it's evident I need help.

    I saw student support last week but the racing thoughts and over hyperactiveness had gone, the depression stayed but I was able to sort it out with meditation. They said that if it came back to contact them again which I did and I have a counselling appointment in three weeks and they said I should see my GP.

    I've had counselling in the past and it's been really helpful both with my OCD and my mood issues. My last therapist was great and really helped me sort stuff out including noticing when my mood elevates too much as well as goes down so I'm hopeful counselling will help again. I've never experienced depression and crazy hyperactivity at the same time before though and it's been hellish. I mean I know when to bring my mood down and up but have no idea how to shift it when it's like a combo of the two.
    Medication can really genuinly help. For a month or 2 i was in a massive paranoid episode, nearly daily thered be someone watching me, or trying to shoot at me, but i got put on quetiapine and since i was put on it iv had 3 or 4 little attacks of paranoia. So you will find one that works.

    Hopefully the counselling helps, and you get better soon


    Posted from TSR Mobile
    Offline

    20
    ReputationRep:
    Ok time for a new thread. MHSS XV can be found here:
    http://www.thestudentroom.co.uk/show....php?t=2935691
 
 
 
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 25, 2014
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.